MathSciNet Relay Station
MathSciNet bibliographic data
MR247267 (40 #536) 35.37
Trèves, François On the theory of linear partial differential operators with analytic coefficients. Trans. Amer. Math. Soc. 137 1969 1–20.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement